# SDR HALA2017101700252

- Difficulty date: October 17, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 57,149 hours, 10,545 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Aileron Lockout
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS AND OVERHEAD DISCRETE ILLUMINATED ON APP. WITH FLAPS 15, AND SLOWING THRU 180KTS.  WARNINGS WENT OUT WITH LANDING GEAR DOWN, FLAPS 25.  PERFORMED A BITE IAW FIM 27-11/804,  TESTED OK,  NO FAULTS. OK FOR CONTINUED SERVICE.
